A

  • Afshari, Hojjat Fixed point theorems for $lpha$-contractive mappings [Volume 02, Issue 2, 2015, Page 65-72]

  • Ahmadi Shali, Jafar Convergence analysis of product integration method for nonlinear weakly singular Volterra-Fredholm integral equations [Volume 02, Issue 1, 2015, Page 57-69]

  • Arabyani Neyshaburi, Fahimeh A tensor product approach to the abstract partial fourier transforms over semi-direct product groups [Volume 02, Issue 2, 2015, Page 73-81]

  • Arefijammal, Ali akbar A tensor product approach to the abstract partial fourier transforms over semi-direct product groups [Volume 02, Issue 2, 2015, Page 73-81]

D

  • Daneshbastam, M. Comparison of acceleration techniques of analytical methods for solving differential equations of integer and fractional order [Volume 02, Issue 1, 2015, Page 9-17]

  • Darania, Parviz Convergence analysis of product integration method for nonlinear weakly singular Volterra-Fredholm integral equations [Volume 02, Issue 1, 2015, Page 57-69]

G

  • Ghaani Farashahi, Arash Abstract structure of partial function $*$-algebras over semi-direct product of locally compact groups [Volume 02, Issue 2, 2015, Page 23-44]

H

  • Hassanlou, Mostafa Composition operators acting on weighted Hilbert spaces of analytic functions [Volume 02, Issue 1, 2015, Page 71-79]

J

  • Javidi, Mohammad Chaotic dynamics and synchronization of fractional order PMSM ‎system [Volume 02, Issue 2, 2015, Page 83-90]

K

  • Kamali, Anahid Some new properties of fuzzy strongly ${{g}^{*}}$-closed sets and $delta {{g}^{*}}$-closed sets in fuzzy topological spaces [Volume 02, Issue 2, 2015, Page 13-21]

  • Kamyabi-Gol, Rajab Ali Abstract structure of partial function $*$-algebras over semi-direct product of locally compact groups [Volume 02, Issue 2, 2015, Page 23-44]

  • Kheiri, H. Analytical solutions for the fractional Fisher's equation [Volume 02, Issue 1, 2015, Page 27-49]

  • Kheiri, Hossein Chaotic dynamics and synchronization of fractional order PMSM ‎system [Volume 02, Issue 2, 2015, Page 83-90]

M

  • Marasi, H. R. Comparison of acceleration techniques of analytical methods for solving differential equations of integer and fractional order [Volume 02, Issue 1, 2015, Page 9-17]

  • Mojaver, A. Analytical solutions for the fractional Fisher's equation [Volume 02, Issue 1, 2015, Page 27-49]

  • Moradi, Hamidreza Some new properties of fuzzy strongly ${{g}^{*}}$-closed sets and $delta {{g}^{*}}$-closed sets in fuzzy topological spaces [Volume 02, Issue 2, 2015, Page 13-21]

N

  • Najafov, Tofig Generalized concept of $J$-basis [Volume 02, Issue 2, 2015, Page 45-59]

  • Najjari, Vadoud A note on "Generalized bivariate copulas and their properties" [Volume 02, Issue 2, 2015, Page 61-64]

  • Nazari, Akbar Some relationship between G-frames and frames [Volume 02, Issue 1, 2015, Page 1-7]

  • Nikoufar, Ismail Superstability of $m$-additive maps on complete non--Archimedean spaces [Volume 02, Issue 1, 2015, Page 19-25]

P

  • Piri, Hossein Generalized multivalued $F$-weak contractions on complete metric spaces [Volume 02, Issue 2, 2015, Page 1-11]

R

  • Rahimi, Asghar A note on "Generalized bivariate copulas and their properties" [Volume 02, Issue 2, 2015, Page 61-64]

  • Rahrovi, Samira Generalized multivalued $F$-weak contractions on complete metric spaces [Volume 02, Issue 2, 2015, Page 1-11]

  • Rashidi-Kouchi, Mehdi Some relationship between G-frames and frames [Volume 02, Issue 1, 2015, Page 1-7]

  • Rezaei, Shayesteh Weighted composition operators between growth spaces on circular and strictly convex domain [Volume 02, Issue 1, 2015, Page 51-56]

S

  • Sajjadmanesh, Mojtaba Fixed point theorems for $lpha$-contractive mappings [Volume 02, Issue 2, 2015, Page 65-72]

  • Shahi, S. Analytical solutions for the fractional Fisher's equation [Volume 02, Issue 1, 2015, Page 27-49]

  • Singh, Balwinder Some new properties of fuzzy strongly ${{g}^{*}}$-closed sets and $delta {{g}^{*}}$-closed sets in fuzzy topological spaces [Volume 02, Issue 2, 2015, Page 13-21]

V

  • Vafaei, Vajiheh Chaotic dynamics and synchronization of fractional order PMSM ‎system [Volume 02, Issue 2, 2015, Page 83-90]